# SDR UIEA201000003

- Difficulty date: January 30, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 47,704 hours, 7,409 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Sleeve
- Condition: Dented
- Location: Lt Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT WAS FOUND ON THE NR 4 ENG LT EXHAUST SLEEVE, AT THE 9 O'CLOCK LOCATION NEAR NAC STA 349-236.  MANUFACTURER PROVIDED INSPECTION TIMELINE OF REF/D/AND PERFORM FPI INSPECTION PER BAC 5423 TO ENSURE NO CRACKS ARE PRESENT ON NOTED DENT.  REPEAT INSPECTION EVERY 1300 FLIGHT HOURS PER EO4470A118 PART 2 UNTIL NEXT "C" CHECK.
